


default search action
"Partial spreads in PG(4, 2) and flats in PG(9, 2) external to the ..."
Ron Shaw, Neil A. Gordon, Johannes G. Maks (2005)
- Ron Shaw, Neil A. Gordon
, Johannes G. Maks:
Partial spreads in PG(4, 2) and flats in PG(9, 2) external to the Grassmannian G1, 4, 2. Discret. Math. 301(1): 137-146 (2005)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.